BibTeX record journals/dam/Mengel18

download as .bib file

@article{DBLP:journals/dam/Mengel18,
  author    = {Stefan Mengel},
  title     = {Lower bounds on the mim-width of some graph classes},
  journal   = {Discret. Appl. Math.},
  volume    = {248},
  pages     = {28--32},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.dam.2017.04.043},
  doi       = {10.1016/j.dam.2017.04.043},
  timestamp = {Thu, 20 Feb 2020 15:48:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Mengel18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics